RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 11, Number 3, Pages 385–402 (Mi tmf2878)  

This article is cited in 4 scientific papers (total in 4 papers)

Calculation of correlation functions in the ising model with long-range interaction

Yu. A. Tserkovnikov


Abstract: The Ising model with a large number $z$ of interacting neighbors is considered. A perturbation theory is constructed on the basis of the method of steepest descents, and it is used to obtain asymptotic estimates for the correlation functions in any order in $1/z$. The temperature dependence of the correlation functions is investigated in the lowest approximations.

Full text: PDF file (1504 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 11:3, 588–600

Received: 07.09.1971

Citation: Yu. A. Tserkovnikov, “Calculation of correlation functions in the ising model with long-range interaction”, TMF, 11:3 (1972), 385–402; Theoret. and Math. Phys., 11:3 (1972), 588–600

Citation in format AMSBIB
\Bibitem{Tse72}
\by Yu.~A.~Tserkovnikov
\paper Calculation of correlation functions in the ising model with long-range interaction
\jour TMF
\yr 1972
\vol 11
\issue 3
\pages 385--402
\mathnet{http://mi.mathnet.ru/tmf2878}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 11
\issue 3
\pages 588--600
\crossref{https://doi.org/10.1007/BF01028376}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2878
  • http://mi.mathnet.ru/eng/tmf/v11/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Kubarev, “Random field method in statistical mechanics”, Theoret. and Math. Phys., 22:1 (1975), 50–58  mathnet  crossref  zmath
    2. D. A. Garanin, V. S. Lutovinov, “Quasi-Taylor series in the theory of magnetism”, Theoret. and Math. Phys., 62:2 (1985), 177–183  mathnet  crossref  isi
    3. V. E. Zobov, “Autocorrelation function of a Heisenberg paramagnet in the approximation of a self-consistent fluctuating field”, Theoret. and Math. Phys., 77:3 (1988), 1299–1309  mathnet  crossref  mathscinet  isi
    4. M. A. Popov, “Gaussian approximation in the Ising model with long-range interaction”, Theoret. and Math. Phys., 83:3 (1990), 658–663  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:261
    Full text:118
    References:24
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020